Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey there! I can only speak from my own experience of taking Accutane (generic). I was on a high dose of Accutane for 5 months (1st month 80mg/day and then 120mg/day the rest), I did not get an IB when I started it, I was one of the lucky ones, I just started clearing from the beginning. Slowly but surely! I did experience dryness, tiredness and some muscle/joint pains but nothing that would make me want to stop the treatment. When my dose was upped to 120 mg/day, the side effects worsened, particularly dry lips and skin, and I was even more and more tired and lacking energy. However, that lasted for about a week, maybe 10 days, after that my body got used to the dose and I did not feel the side effects as much (although the were still there, I think it was more psychological). Again, I did not get a breakout. Well, I did get one or 2 zits on my cheeks but that was about it. Nothing major.

However, as with every acne treatment, everyone is different and will respond differently to the treatment. I wish you all the best with your course and hope you won't experience more side effects and the flare up once your dose is changed!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×